# SDR 2005UALA00610

- Difficulty date: June 30, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 19,425 hours, 6,908 cycles
- Engine: Iae V2527A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON VERT FIN RT SIDE BETWEEN RIB 10 AND UPPER LEADING EDGE.  MAJOR REPAIR ACCOMPLISHED PER EVA 50378A
